# SDR UALA2013031801597

- Difficulty date: March 16, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 46,501 hours, 10,056 cycles
- Engine: Pwa PW4077
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 339910230
- Part serial: 48
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED PRSOV R RIGHT ENGINE BLEED PRESSURE REGULATING SHUT OFF VALVE (PRSOV) FAILED OPEN OR CLOSED OR RIGHT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE.  REPLACED CONTROLLER AND PRSOV, OPS CHECKED OKAY.
